# SDR HEEA083769

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 3,137 hours
- Engine: Allsn 250C*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 23063370
- Part serial: A
- Condition: Leaking
- Location: Forward Pto
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE AND TRANSMISSION TRANSFERRING OIL. REPLACED FWD PTO SEAL WITH SERVICEABLE PART.
